# SDR CALA2019011400094

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 59,679 hours, 21,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32318
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE HOLES ON UNDERSIDE OF FUSELAGE JUST FWD TAILSKID. NEAR LAV SERVICE PANEL PUNCTURE MEASURES 1 " X 1" AND IS LOCATED AT STA 811, LBL 8 WITH GOUGE EXTENDING 11 IN OUTBOARD FOR MTC REPAIR COMPLETE PER EC/RA 5331-02318. SEE WIPS FOR ALL WORK PERFORMED. DTA DIP - "ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL FLIGHT CYCLES. PLA PLANNING TO CONTACT ENGINEERING AFTER 43,000 TOTAL FLIGHT CYCLES BUT BEFORE 44,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIR EMENTS." REVIEWED TOMC-APPROVAL FROM SC1ELBYC COMMENT SH INSPECTION REQ. ON OR BEFORE THE A/C REACHING 50,000 TOTAL FL IGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 43,000 TOTAL FLIGHT CYCLES BUT BEFORE 44,000 TOTAL FLIGHT CYCLES...
